# SDR SWAA085544

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 54,483 hours, 53,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R1 DOOR FUSELAGE SKIN LOWER EXTERNAL HINGE CUTOUT CRACKED.  REPAIRED SKIN PER AAR EA.
